# SDR AALA202001069019

- Difficulty date: January 4, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 11,857 hours, 4,498 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE FLIGHT ECAM SMOKE LAVATORY SMOKE MESSAGE DISPLAYED FOR 5 SECONDS AND WENT OFF. NO SMOKE FOUND IN ANY LAVATORY. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF SMOKE DETECTION SYSTEM PER AMM 26-17-00.*** (CLOSED)
